# SDR ABXA9701651

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3779874501
- Condition: Corroded
- Location: Bs 700-715
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TIE FITTING CRACKED AT STA 700-715 AND STRINGER 19L.  REPLACED TIE FITTING STA 700-715, STRINGER IAW SRM 51-1-20D.
